Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differential criteria for flatness


Author: Sarah Glaz
Journal: Proc. Amer. Math. Soc. 79 (1980), 17-22
MSC: Primary 13C11; Secondary 13B10
DOI: https://doi.org/10.1090/S0002-9939-1980-0560576-8
MathSciNet review: 560576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce differential algebra methods to the study of flatness over Noetherian domains. The results concern the specific cases of ideals and attempt to use the underlying divisibility properties of the ring. They concern mostly regular (geometric) rings and one-dimensional rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C11, 13B10

Retrieve articles in all journals with MSC: 13C11, 13B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0560576-8
Keywords: Regular ring, C. M. ring, affine domain, derivation, flat
Article copyright: © Copyright 1980 American Mathematical Society